# SDR 06FDEA03553

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND SEAT TRACK FLANGE CORRODED AT BS 1230 AND 1240 RBL 78.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIG. 1 VOL. I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
